# SDR SWAA2012112609790

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 23,380 hours, 13,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID SECTION FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M01669 (RIGHT MID), OPS CHECK GOOD, PER MM.
